MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72404138
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Urinary Incontinence (4572)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed muscle atrophy as a result of an artificial urinary sphincter (aus) gracilis flap placement.The cuff was downsized from 8 cm to 4.5 cm to restore urinary continence.There were no further complications in relation to this event.

Brand Name
AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11633521
Report Number2124215-2021-07925
Device Sequence Number19682216
Product Code EZY
UDI-Device Identifier00878953003160
UDI-Public00878953003160
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/27/2020
Device Model Number72404138
Device Catalogue Number72404138
Device Lot Number1000282402
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR